# SDR CALA2013103092503

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 64,070 hours, 23,994 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF WASTE TANK, SKIN HAS CORROSION IN AREA OF WASTE DUMP VLV & WASTE TANK.  BLENDED CORROSION BETWEEN FRAMES 65 & 66, BETWEEN STRINGER S41R & LAVATORY SERVICE PANEL.  ACCOMPLISHED HFEC INSPECTION OF BLENDED AREAS IAW NDT-NTM 51-10-08 PB6, NO DEFECTS FOUND.  CONT OF AMIS ITEM 6992011 COMPLETED REPAIR INSTRUCTIONS IAW AVO2272. COMPLETED REPAIR IAW ECRA 5341-01042 HFEC INSPECTIONS ACCOMPLISHED NO DEFECTS NOTED.  REPLACED REINFORCEMENT PANEL AT AFT LAVATORY SERVICE PANEL.
